A Study of the Matrix Carleson Embedding Theorem with Applications to Sparse Operators
Journal of Mathematical Analysis and Applications
In this paper, we study the dyadic Carleson Embedding Theorem in the matrix weighted setting. We provide two new proofs of this theorem, which highlight connections between the matrix Carleson Embedding Theorem and both maximal functions and H1-BMO duality. Along the way, we establish boundedness results about new maximal functions associated to matrix A2 weights and duality results concerning H1 and BMO sequence spaces in the matrix setting.
Bickel, Kelly and Wick, Brett. "A Study of the Matrix Carleson Embedding Theorem with Applications to Sparse Operators." Journal of Mathematical Analysis and Applications 435, no. 1 (2016) : 229-243.
This document is currently not available here.